# SDR ASAA2012110393230

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,729 hours, 5,925 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  FMC DISAGREE LIGHT ILLUMINATED ON BOTH ND.  CHECKLIST FOR ON GROUND SITUATION WAS ACCOMPLISHED.  OPS NORMAL.
